Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 1, Pages 189-192
http://dx.doi.org/10.1155/S0161171290000278

Note on certain subclass of close-to-convex functions of order α

1Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577, Japan
2Department of Mathematics, Faculty of Science, University of Qatar, P.O. BOX 2713, Doha, Qatar
3Department of Mathematics, Faculty of Science, University of Mansoura, Mansoura, Egypt

Received 25 April 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shigeyoshi Owa, M. K. Aouf, and M. A. Nasr, “Note on certain subclass of close-to-convex functions of order ,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 189-192, 1990. https://doi.org/10.1155/S0161171290000278.